Multipoint rational approximants with preassigned poles

Repositorio e-Archivo

Mostrar el registro sencillo del ítem

dc.contributor.author Cala, Francisco
dc.contributor.author López Lagomasino, Guillermo
dc.date.accessioned 2010-01-13T08:00:08Z
dc.date.available 2010-01-13T08:00:08Z
dc.date.issued 2001-04
dc.identifier.bibliographicCitation Journal of Mathematical Analysis and Applications, 2001, vol. 256, n. 1, p. 142-161
dc.identifier.issn 0022-247X
dc.identifier.uri http://hdl.handle.net/10016/6352
dc.description 20 pages, no figures.-- MSC1991 codes: 41A21, 42C05, 30E10.
dc.description MR#: MR1820073 (2002i:41021)
dc.description Zbl#: Zbl 1160.41305
dc.description.abstract Let $\mu$ be a finite positive Borel measure whose support $S(\mu)$ is a compact regular set contained in $\Bbb R$. For a function of Markov type $\hat\mu(z)=\int_{S(\mu)}d\mu(x)/(z-x)$, $z\in\Bbb C\sbs S(\mu)$, we consider multipoint Padé-type approximants (MPTAs), where some poles are preassigned and interpolation is carried out along a table of points contained in $\overline{\Bbb C}\sbs {\rm Co}(S(\mu))$ which is symmetrical with respect to the real line. The main purpose of this paper is the study of the `exact rate of convergence' of the MPTAs to the function $\hat\mu$.
dc.description.sponsorship Research by first author (F.C.) partially carried out at the Mathematics Department of Umeå University under Guest Scholarship from the Swedish Institute. Research by second author (G.L.L.) partially supported by Dirección General de Enseñanza Superior under grant PB 96-0120-CO3-01 and by INTAS under grant 93-0219 EXT.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Orthogonal polynomials
dc.subject.other Logarithmic potential
dc.subject.other Padé-type approximants
dc.subject.other Rate of convergence
dc.title Multipoint rational approximants with preassigned poles
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1006/jmaa.2000.7299
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1006/jmaa.2000.7299
dc.rights.accessRights openAccess
 Find Full text

Ficheros en el ítem

*Click en la imagen del fichero para previsualizar.(Los elementos embargados carecen de esta funcionalidad)


Este ítem aparece en la(s) siguiente(s) colección(es)

Mostrar el registro sencillo del ítem